# SDR IPXA2M74612

- Difficulty date: July 9, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- Engine: Pwa PW4460
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC84305
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT HORIZONTAL STAB L/E EXTERIOR SKIN GOUGED BETWEEN XFS 351-391 AND BETWEEN  XFS 360-382.  REPAIRED GOUGE DAMAGE TO LT HORIZ STAB L/E SKIN IAW STA SA EA 011-5510-01-A4132 REV IR & EO MD11-5510-480358-A.
